# SDR GAIA00103

- Difficulty date: March 7, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030433
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, THE CABIN EMERGENCY EXIT LIGHT WAS DETERMINED TO BE INOPERATIVE.  INVESTIGATION REVEALED A LOOSE CONNECTION AT THE EMERGENCY LIGHT BATTERY PACK.  THE BATTERY PACK WAS SECURED AND CHARGED, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
